# SDR IPXA2019100217446

- Difficulty date: September 10, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3354503
- Condition: Cracked
- Location: Bs 563
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CFWD. FUSELAGE SKIN IS CRACKED AT STA. Y=563, L48L BETWEEN X=24 AND X=44.REPAIRED EXTERIOR FUSELAGE SKIN AT STA. Y=563, L48L AND BETWEEN X=24 AND X=44 IAW VT-SAA EA 011-5330-01-A7902 REV. I/R AND UPS EO MD11-5330-74106-A. (MAJOR)
